# SDR CALA0300251

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 56,695 hours, 25,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND U-CHANNEL FOR DRAIN MAST CORRODED AT STA 986.5 BETWEEN S24L AND S25L.  INSTALLED DRAIN MAST IAW MM 30-71-00, PAGE 501-503.
